Questions & Answers with NapsGear Customers

Questions & Answers > Cycles and Use of Anabolics

Question:
By: Cnote1114 Date added: Jun 03, 2020
Ok so I`ve been using Test E 250 as a form her since last April. The past 3 or 4 months I`m getting acne on my chest and shoulders which I`ve NEVER had acne before in my life. Is this something I`m stuck with now or is there something I can do to stop this? Obviously I`ve tried different soaps/acne washes but I`m wondering more so if it could be the type of Test I`m not agreeing with, if I`m using too much/ my levels are too high and my body`s telling me so by the acne( which I`m only using 250mgs a week in 2 shots of 125mgs every 3 or 4 days) or if there`s something else I should be taking to combat this side effect. Any help would be greatly appreciated. . thanks everyone
Answers:
User profile
Good news, you`re not stuck with it. Elevated test levels increase oil production and make you susceptible to acne. I have it come and go while on trt year round. What you have is a build up of bacteria on your skin. Doxycycline is an antibiotic that kills bacteria on the skin, and used to treat acne. Your dr will be very likely to prescribe it to treat it or you can get it Here. Otherwise, accutane at 20mg a day for a month clears mine right up as well, I use dpxy most days of the month but still run accutane one month here and there and clears my skin right up!
User profile
Hey thanks for that. And for getting the meaning of my post. My phones auto correct like changes letter combos to words that make no sense what so ever...lol..... It should have said I`m taking Test E 250 for TRT not for HER, as my stupid ass smart corrected it to.... But yeah bro thanks for the advice that`s exactly what I was looking for.... You say you use the Accutane, is it`s side effects as bad
User profile
Sorry sent prematurely...lol....in your case, do notice the sides being as bad as articles claim they are?
User profile
I would back off it get off completely. And try again let it clear up for now I had bad acne from tren over 10 years ago and it stayed with me over a year have scars still to this day. So dont let it get worse ir can turn in to acyrstallic type of acne. Start tanning and its it`s really bad gonna have to get that accutane
This question has been solved. You may still participate in any unsolved questions.